MathSciNet Relay Station
MathSciNet bibliographic data
MR2276192 11R29 (11F12 11M26 11R47)
Daileda, Ryan C. Non-abelian number fields with very large class numbers. Acta Arith. 125 (2006), no. 3, 215–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement